# SDR RAAA00E9018

- Difficulty date: May 11, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- Aircraft time: 45,125 hours, 22,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000553
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT STATION EMERGENCY PULL DOWN LIGHT WILL NOT TEST.  REPLACED PULL DOWN LIGHT, TESTS GOOD PER RAA GMM.
